# SDR 98ZZZX552

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78384
- Make and model: Gulstm 500B
- Aircraft serial: 500B1297112
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 790220
- Condition: Ruptured
- Location: Lt/Rt Ws 24
- Part time: 21,000 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN PRESSURE LINE LEFT AND RIGHT WING AT WS 24.  LINE FAILED BECAUSE OF CORROSION PITS UNDER IDENTIFICATION TAPE.  AREA NORMALLY IS FREE OF MOISTURE.
